Grassmann Inequalities and Extremal Varieties in ${\mathbb {P}}\left( {{ \bigwedge ^p}{\mathbb {R}^n}} \right) $

John Leventides, H. Kollias, E. Camouzis, Maria Livada. Grassmann Inequalities and Extremal Varieties in ${\mathbb {P}}\left( {{ \bigwedge ^p}{\mathbb {R}^n}} \right) $. J. Optimization Theory and Applications, 189(3):836-853, 2021. [doi]

@article{LeventidesKCL21,
  title = {Grassmann Inequalities and Extremal Varieties in ${\mathbb {P}}\left( {{ \bigwedge ^p}{\mathbb {R}^n}} \right) $},
  author = {John Leventides and H. Kollias and E. Camouzis and Maria Livada},
  year = {2021},
  doi = {10.1007/s10957-021-01858-3},
  url = {https://doi.org/10.1007/s10957-021-01858-3},
  researchr = {https://researchr.org/publication/LeventidesKCL21},
  cites = {0},
  citedby = {0},
  journal = {J. Optimization Theory and Applications},
  volume = {189},
  number = {3},
  pages = {836-853},
}